# SDR AALA951955

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Part number: 6013211
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY CHARGER FOR RIGHT OVERWING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
